English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10763

Title: Predictor-corrector pseudospectral methods for stochastic partial differential equations with additive white noise
Author(s): Gallego Amez, Rafael
Issue date: 2011
Publisher version: http://dx.doi.org/10.1016/j.amc.2011.09.038
Citation: Applied Mathematics and Computation, 218(7), p.3905-3917 (2011); doi:10.1016/j.amc.2011.09.038
URI: http://hdl.handle.net/10651/10763
ISSN: 0096-3003
Local identifier: 20111326
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias